Post
Experience Project iOS Android Apps | Download EP for your Mobile Device
I find I become really emotional, it a like I'm on red alert the whole time paranoid, touchy, it's like all rational goes out the window...
lilygeorge12 lilygeorge12 22-25, F 2 Answers Jul 6 in Dating & Relationships

Your Response

Cancel

Sometimes certain hormone treatments can make things like pcos worse. Well that's what happened to me I went hormonal as and started growing facial hair D: I am on AVA30 ed at the moment and it's pretty amazing :) Just keep trying new ones but remember that it can take up to four months for your body to become used to the contraceptive and stop messing around with your hormones :)

Best Answer

Mmm thats not good...try something different. there are a lot of options.

Best Answer

I have tried 5 different types of contraception internal, external and oral based and they have all caused me a great deal of problems.
I'm starting to run out of solutions. The hormonal ones are a big no no now...

Best Answer

well maybe just use condoms then and stop putting yourself through all that. You should talk to a doctor who specializes in contraception for women because I'm sure there would be something out there that doesn't make you feel so crap.

Best Answer

thanks for answering....

Best Answer

Related Questions